After Crash staying in bed with No Drive for anything since six weeks. Has someone else this strange behavior?

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
EU
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google
What is your current age, height, weight?
60/190/105
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasterid
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
5 mg
What condition was being treated with the drug?
Prostain
For how long did you take the drug (weeks/months/years)?
2 Months
How old were you, and WHEN (date) did you start the drug?
60
How old were you when you quit, and WHEN (date) did you quit?
60
How did you quit (cold turkey or taper off)?
Gold Turkey
How long into your usage did you notice the onset of side effects?
After 2 Months
What side effects did you experience that have yet to resolve since discontinuation?
ED, extrem Fatigue, Depression, social phobic
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
[X ] Erectile Dysfunction
Complete Impotence
[ x] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[ x] Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
[X ] Severe Depression / Melancholy
[X ] Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
[ x] Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
[ x] Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)
I have No Drive to do anything. I only get off the bed for bying food.

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug. (Sorry for my English)

I used Fin 5 mg against benign prostain proliferation. After 2 Months I have got shrunken genitals. I stopped Fin overnight and after one week blood and feeling came back into my genitals. I thought to recover fully after a few weeks. But after this nothing has become better, nor worser. The most horrible sideeffekt is the total fatigue. I stay in bed with No Drive for doing anything anymore. Has someone else this feeling to. I only visited a doctor, who ist specialized in symtomic treatment of Pfs. Results an therapie will come in June

2 Likes

In my case the lack of motivation and drive isn’t only due to Fin sides, but I’ve spent a good portion on the last 3 months laying in my bed.

Good to know! I thought to be an altered Alien. Depressed’s in Psychiatric Hospitals ofen lay the whole day on their beds being tranquilized for Years!
I commented one of your problems at your Personal Story.

1 Like

In my case, strictly talking about drive, Fin isn’t the main factor.

I ’ m very depressed. Because of loosing my relationship, feeling all allone and the emptyness of my whole live. There is another 64 y old who ist living with his wife, he is Not allone. Many Young Guys stay in their Families, they Loved by their Parents.

1 Like

Want you Tell me about your Drive?

I’m sorry to hear you lost your relationship due to this.

It’s a dreaful condition.

1 Like

Many Guys Here lost their relationships, their friends, their Jobs and their ability to Join the social live. I have been living decades of a very good live. Now I feel Like a genderless Mutation and with Suicidal thoughts and no Drive for anything. Maybe Lackking Testosteron.

2 Likes

But whats making you loosing your Drive, If you want to Talk about this…

It’s a long story, but mostly depression.

If you want to Talk about, I’ll listen. If you don’t want to discuss intime details in this Forum so write methaphoricaly or message. But only If you want and you Need to Talk about…

1 Like

That’s very nice of you.

But don’t worry, I’m ok :slight_smile:

Staying in Touch with other sufferers ist the only Therapy against going Mad.

1 Like

Just staying in touch with others and talking about how bad ur situation is won’t do any magic miracle for u. Take the survey, volunteer for awareness if u can. Don’t be a hypochondriac, idk what u people have against the survey !! Don’t u people have 10 mins a day for completing a simple thing which can bring some real world changes against the thing which destroyed ur life?

For this I Need my PC. I will do that. I’m Not hypochondric, the urgly effects of the drug to my entire Life are real. Talking with other sufferers helps a Lot. If Not, why anyone makes a psychotherapy or a therapeutical circle then, it’s just talking about problems.

1 Like

Yes u are not a hypochondriac, that’s why the survey was created, to proove real scientists that we are not some hypochondriacs and are real patients.

U don’t need a pc to take the survey, u can do it on phone by doing “desktop view”.

All Right. I’ll try!

1 Like

In my specific case, my lack of motivation stemmed from the mental damage from the onset of physical and sexual symptoms. Depression and anxiety are both sex- and self-drive killers. I don’t know how much it’ll help, but try doing light exercises. Work up towards taking long walks in the neighborhood. I sincerely hope you will get better soon!

You are so Right! Im so frustrated that I used the drug, although there was a Warning of all the Side Effekts, I stay in a Kind of carthasis because I don’t want to acept what I have Done to me. On the other Hand after six weeks I m going to get atrophic and sick. I

Acceptance and forgiving one self is the first step in the healing process.

2 Likes